Sur la théorie des quaternions.


Mathematische Annalen (1883)

  • Volume: 22, page 589-592
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Stéphanos. "Sur la théorie des quaternions.." Mathematische Annalen 22 (1883): 589-592. <>.

author = {Stéphanos},
journal = {Mathematische Annalen},
pages = {589-592},
title = {Sur la théorie des quaternions.},
url = {},
volume = {22},
year = {1883},

AU - Stéphanos
TI - Sur la théorie des quaternions.
JO - Mathematische Annalen
PY - 1883
VL - 22
SP - 589
EP - 592
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.